Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Mikhael Gromov
Title: Partial differential relations
Additional book information Ergebnisse der Mathematik und ihrer Grenzgebiete, Vol. 9, Springer-Verlag, Berlin, Heidelberg, New York, London, Paris and Tokyo, 1986, ix + 363 pp., $60.00. ISBN 0-387-12177-3.

References [Enhancements On Off] (What's this?)

  • M. Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985), no. 2, 307–347. MR 809718 (87j:53053),
  • Mikhael Gromov, Soft and hard symplectic geometry, ICM Series, American Mathematical Society, Providence, RI, 1988. A plenary address presented at the International Congress of Mathematicians held in Berkeley, California, August 1986; Introduced by Jeff Cheeger. MR 1055581 (91c:53034)
  • M. L. Gromov, Convex integration of differential relations. I, Izv. Akad. Nauk SSSR Ser. Mat. 37 (1973), 329–343 (Russian). MR 0413206 (54 #1323)
  • A. Haefliger, Lectures on the theorem of Gromov, Proceedings of Liverpool Singularities Symposium, II (1969/1970), Springer, Berlin, 1971, pp. 128–141. Lecture Notes in Math., Vol. 209. MR 0334241 (48 #12560)
  • [P] V. Poenaru, Homotopy theory and differential singularities, Manifolds—Amsterdam, Lecture Notes in Math., vol. 197, Springer-Verlag, Berlin and New York, 1970, pp. 106-133.

Review Information

Reviewer: Dusa McDuff
Journal: Bull. Amer. Math. Soc. 18 (1988), 214-220
PII: S 0273-0979(1988)15654-6